loading... close

I finished with HERCEPTIN in Nov. 2011. I am having extreme pain in my knees ace legs, such that it wakes me up at night and walking is painful. any one else have this experience? I am also on tamoxifin . my oncologist seems baffled. please help!

Pam Hervatic Profile
Asked by

anonymous

Learning About Breast Cancer over 6 years
 
  • Pam Hervatic Profile
    anonymous
    Learning About Breast Cancer
    Thank you Donna and Lysa I started taking 4000 units of vit d last week and I stopped the tamoxifin this past. Sunday..now I wait and see. It's so good to have somebody to talk to..god bless!
    over 6 years Comment Flag
  • Pam Hervatic Profile
    anónimo
    Aprendiendo sobre el cáncer de mama
    Well...I had arthroscopic surgery on one of my knees last friday...they found a torn meniscus and arthritis. I will have the other knee done soon. I am still confused. Lordy Lordy!
    about 6 years Comment Flag
  • Lysa Allison Profile
    anónimo
    Aprendiendo sobre el cáncer de mama
    Have you had your VitaminD levels checked? Vitamin D deficiency can cause achy bones. You may want to have all labs checked to see about all vitamin levels and calcium. It may be something that simple. Good luck to you and keep us posted.
    over 6 years Comment Flag
  • Lysa Allison Profile
    anonymous
    Learning About Breast Cancer
    Have you had your VitaminD levels checked? Vitamin D deficiency can cause achy bones. You may want to have all labs checked to see about all vitamin levels and calcium. It may be something that simple. Good luck to you and keep us posted.
    over 6 years Comment Flag
  • Donna Ginnings Profile
    anonymous
    Survivor since 2001
    My mother quit taking tamoxifin because her joints hurt so bad. There are other options beside tamoxifen. I would ask your doctor about stopping tamoxifen for just a week or 10 days and if you feel considerably better then you know what causes it and he can find you an alternative to take. Good luck and God bless.
    over 6 years Comment Flag
  • Patricia Stoop Profile
    anonymous
    Learning About Breast Cancer
    Me - yes me. Just took Percocet for 4 days after my last one due to hip and leg pain. My oncologist once said the damage was from the docetaxol (takes 6-12 months to resolve) but the Herceptin helps pain rear its ugly head. I have 3 sessions left. How does it feel to be finished?
    almost 6 years Comment Flag
  • Rayleen Lima Profile
    anónimo
    Aprendiendo sobre el cáncer de mama
    I had leg pain to the point of feeling disabled when I was put on a generic Lipitor a few years ago. Long before cancer treatment.
    about 5 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word